Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Jackson, MS

January 10, 20136 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Jan 10, 2013, 9:11 AM CST for 6 counties in Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2013, 9:11 AM CST (15:11 UTC)
Expired
Jan 10, 2013, 12:15 PM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Bolivar County, MS, Humphreys County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 177 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 11:30 AM CSTFLASH FLOODIndianola, MSSEVERAL HOUSES AND ELEMENTARY SCHOOL HAVE WATER IN THEM. SEVERAL ROADS AROUND TOWN ALSO UNDER WATER.
Jan 10, 12:10 PM CSTFLASH FLOODHollandale, MSSEVERAL ROADWAYS ARE UNDER 6 TO 10 INCHES OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 139 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 3.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
427 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WGUS54 KJAN 101511
FFWJAN
MSC011-053-083-125-133-151-101815-
/O.NEW.KJAN.FF.W.0006.130110T1511Z-130110T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
911 AM CST THU JAN 10 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BELZONI...
  LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...
  BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHELBY...SHAW...ROSEDALE...
  CLEVELAND...
  SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...MOORHEAD...
  INDIANOLA...DREW...
  WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...AVON...LELAND...HOLLANDALE...
  GREENVILLE...
  NORTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 1215 PM CST

* AT 910 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  BLAINE TO PANTHER BURN...OR ALONG A LINE EXTENDING FROM 6 MILES
  SOUTHWEST OF RULEVILLE TO 9 MILES NORTH OF ROLLING FORK. THE STORMS
  WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
  ORDER OF THREE TO FIVE INCHES...HAVE OCCURRED IN THE PAST SIX
  HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MINTER CITY...SUNNYSIDE...MONEY...QUITO...SWIFTOWN...ROME...
  MURPHY...DARLOVE...MIDNIGHT...DELTA CITY...NITTA YUMA...
  SUNFLOWER...SIDON...ISOLA...INVERNESS AND ANGUILLA

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3399 9065 3398 9045 3382 9046 3381 9019
      3380 9018 3372 9031 3365 9010 3293 9045
      3302 9116 3345 9106 3339 9112 3367 9123
      3368 9104 3397 9109 3409 9088 3412 9096
      3412 9095 3412 9066

$$

GRG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 5:07 AM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Jan 10, 5:07 AM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CST THU JAN 10 2013

.DISCUSSION...

FLASH FLOODING AND SEVERE WEATHER ARE CONCERNS TODAY MAINLY OVER
SOUTHERN AND WESTERN PORTIONS OF THE ARKLAMISS...

THE GOING FORECAST IS WORKING OUT FAIRLY WELL AS TREMENDOUS UPPER
LEVEL DIVERGENCE AND LOW LEVEL MOISTURE TRANSPORT CONTINUE WELL OUT
AHEAD OF A DEEP CLOSED LOW MOVING NE ACROSS TX. THE GREATEST MOISTURE
CONVERGENCE IS FORECAST TO CONTINUE FOCUSING OVER THE FLASH FLOOD
WATCH AREA WHICH INCLUDES NORTHEAST LOUISIANA AND PORTIONS OF SOUTH
CENTRAL MS. RAINFALL COULD BE HEAVY NORTH OF THE WATCH AREA BUT IT
DOES NOT APPEAR FORECASTED RATES WARRANT A NORTHWARD EXPANSION OF THE
WATCH. THE IDEA THAT A COASTAL MCS WILL KEEP HEAVIER RAINFALL AMOUNTS
FOCUSED TO THE SOUTH STILL HOLDS.

ALSO STILL OF A CONCERN IS THE SEVERE WEATHER RISK AS STRONG LOW LEVEL
SHEAR AND A LOW-LCL ENVIRONMENT SUPPORTS A RISK FOR A FEW TORNADOES
TODAY ALONG WITH DAMAGING WIND GUSTS...MAINLY ALONG AND SOUTH OF THE
HIGHWAY 84 CORRIDOR WHERE GREATER LOW LEVEL TRANSPORT (MID/UPPER 60S
DEWPOINTS) AND INSTABILITY IS FORECAST. A SECOND AREA OF GREATER
STRONG/SEVERE TSTM RISK STILL SEEMS POSSIBLE OVER THE DELTA REGION
WHERE THE GREATEST MID LEVEL HEIGHT FALLS/FORCING COULD ENHANCE
CONVECTIVE POTENTIAL THERE THIS AFTERNOON...ESPECIALLY IF GREATER
DAYTIME HEATING CAN OCCUR AS SUGGESTED BY MAV MOS. OVERALL...WILL
CONTINUE TO MENTION THE HEAVY RAINFALL AND SEVERE WEATHER IN THE
GRAPHICS/HWO FOR TODAY. IT IS POSSIBLE THAT EASTERN PORTIONS OF THE
FLASH FLOOD WATCH MAY EVENTUALLY HAVE TO BE EXTENDED INTO THE
EVENING.

LARGE SCALE ASCENT AND MOISTURE TRANSPORT WILL WANE OVERNIGHT WITH
THE CLOSE LOW LIFTING OUT QUICKLY TO THE NORTHEAST...BUT SHOWERS
SHOULD LINGER AT LEAST INTO FRIDAY MORNING AS THE WEAK COLD FRONT
STALLS OUT OVER CENTRAL MS AND THEN BEGINS A NORTHWARD RETREAT IN
RESPONSE TO THE NEXT APPROACHING SHORTWAVE TROUGH. SHOWERS COULD
QUICKLY INCREASE IN COVERAGE FRIDAY NIGHT IN THE FORECASTED WARM
ADVECTION REGIME AND HAVE FOLLOWED THE HIGHER MAV MOS GUIDANCE
POPS. /EC/

SATURDAY THROUGH WEDNESDAY...

FOR THIS WEEKEND A STRONGER UPPER TROUGH WILL DIG SOUTHWARD THROUGH
THE WESTERN CONUS AND REINFORCE THE PERSISTENT SOUTHWEST MID/UPPER
LEVEL FLOW OVER THE ARKLAMISS REGION. ISENTROPIC LIFT WILL HELP WARM
FLOW CONVECTION TO DEVELOP ON SATURDAY.  A STRONG COLD FRONT
MARKING THE LEADING EDGE OF A POLAR AIRMASS WILL APPROACH THE LOWER
MS VALLEY REGION SATURDAY AFTERNOON AND ENHANCE LIFT WITH LOCALLY
HEAVY RAINFALL AMOUNTS. ANOMALOUS PRECIPITABLE WATER IS FORECAST TO
REMAIN ABOVE 1.5 INCHES.

MODELS AND ENSEMBLES HAVE SOME VARYING SOLUTIONS WITH THE PROGRESS
OF THE FRONT AS IT PASSES THROUGH THE REGION OVER THE WEEKEND INTO
NEXT WEEK. THE GFS AND ITS ENSEMBLES TRY TO PUSH THE FRONT
SOUTHEAST OF THE REGION THAN IT WAVERS SOME. WHILE THE EURO AS WELL
AS ITS ENSEMBLES HAS THE FRONT HANGING UP OVER THE REGION FROM
SUNDAY THROUGH EARLY TUESDAY AS ANOTHER SHORT WAVE APPROACHES FROM
THE SOUTHWEST. OPTED TO GO WITH THE SLOWER CAMP OF THE EURO WITH
SOUTHWEST FLOW ALOFT AND A SERIES DISTURBANCES IN THE FLOW. THE
LOCALLY HEAVY RAINS SHOULD BEGIN ON SATURDAY IN THE DELTA REGION. IN
THIS SCENARIO WITH SOUTHWEST FLOW ALOFT ANTICIPATING RATHER MILD
CONDITIONS PRIOR TO THE FRONTAL PASSAGE ACROSS THE REGION. IT WILL
BE UNSEASONABLY MILD WITH HIGHS REACHING INTO THE 70S OVER MUCH OF
THE FORECAST AREA FOR THE SATURDAY AND PART OF THE AREA ON SUNDAY
PERIOD...NEARLY 20 DEG F ABOVE CLIMATIC NORMAL. THE GLOBAL MODEL
CONSENSUS HAS THE FRONT WAVERING AROUND THE THE REGION FOR SUNDAY
THROUGH VERY EARLY TUESDAY WITH THE APPROACH OF ANOTHER SHORTWAVE TROUGH.
THE FRONT WILL FINALLY CLEAR WELL SOUTHEAST OF THE REGION AS WE GO
THROUGH THE DAY ON TUESDAY AS THE NEXT SHORTWAVE APPROACHES THE
REGION. RAINFALL AMOUNTS FROM SUNDAY THROUGH TUESDAY COULD BE FROM
THREE TO FIVE INCHES WITH HIGH PRECIPITABLE WATER VALUES OF GREATER
THAN 1.5 INCHES. AS WE GET CLOSER TO THE WEEKEND/EARLY NEXT
WEEK...WE WILL LIKELY NEED TO RAMP UP WORDING FOR THE POSSIBILITY OF
ADDITIONAL HEAVY RAINFALL OVER AT LEAST PARTS OF THE ARKLAMISS. THIS
WILL BRING UP FLOODING ISSUES WITH THE ALREADY SATURATED SOILS.
THE DELTA REGION NORTHWEST OF THE NATCHEZ TRACE SEEMS TO BE THE PRIME
REGION FOR LOCALLY HEAVY RAINFALL. THE RISK FOR SEVERE WEATHER IS
STILL EXPECTED TO BE MITIGATED WITH A WARM CAP IN PLACE AHEAD OF THE
FRONT.

AS WE GO INTO WEDNESDAY NIGHT INTO THURSDAY. ANOTHER SHORT WAVE WILL
APPROACH THE REGION FROM THE SOUTHWEST. OPTED TO GO TOWARD THE WETTER
EURO SOLUTION WITH THIS WET PATTERN. THE GFS WAS DRY WITH THIS
FEATURE.

AS FAR AS TEMPS ARE CONCERNED WENT CLOSE TO THE MAV GUIDANCE PRIOR TO
THE STRONG FRONT...THEN WENT WITH A BLEND OF MAV, GMOS AND ENSEMBLE
GUIDANCE. FOR POPS HAVE LEANED TOWARD THE EURO SOLUTION. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  56  73  63 /  93  66  27  65
MERIDIAN      73  61  74  64 /  57  74  46  65
VICKSBURG     74  52  73  61 /  96  51  15  64
HATTIESBURG   74  61  76  63 /  96  65  42  31
NATCHEZ       74  53  74  64 /  98  43  19  62
GREENVILLE    73  51  72  58 /  98  70   9  56
GREENWOOD     73  56  72  63 /  90  85  15  61

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ053-054-059>064-
     072>074.

LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR LAZ007>009-015-016-
     023>026.

AR...NONE.

&&
Hazardous weather outlook, Jan 10, 6:18 AM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
618 AM CST THU JAN 10 2013

LAZ007>009-015-016-023>026-MSZ040-041-047-053>066-072>074-111230-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-WARREN-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
618 AM CST THU JAN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI
AND NORTHEAST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD HEAVY RAINFALL COULD LEAD TO FLASH FLOODING TODAY. PLEASE
REFERENCE THE FLASH FLOOD WATCH FOR MORE DETAILS.

THERE IS A LOW RISK FOR SEVERE WEATHER...PARTICULARLY ALONG AND SOUTH
OF THE HIGHWAY 84 CORRIDOR WHERE INSTABILITY AND THUNDERSTORM
POTENTIAL IS GREATEST. STRONG WIND SHEAR IS CREATING AN ENVIRONMENT
FAVORABLE FOR STORMS TO PRODUCE DAMAGING WIND GUSTS AND PERHAPS
TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL HEAVY RAINFALL IS POSSIBLE AS WE GO LATER INTO THE
WEEKEND AND EARLY NEXT WEEK. A SURFACE BOUNDARY WILL STALL OUT AND
COMBINE WITH ANOMALOUS MOISTURE TO POSSIBLY PRODUCE PERIODS OF HEAVY
RAINFALL OVER A LONG DURATION. PLEASE STAY TUNED TO FUTURE FORECASTS
FROM THE NATIONAL WEATHER SERVICE IN JACKSON.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS LIKELY TODAY.

MSZ026>033-036>039-042>046-048>052-111230-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
618 AM CST THU JAN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL COULD CAUSE MINOR FLOODING LATER TODAY...AND THERE
WILL BE A POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS AS WE GO
INTO THE AFTERNOON HOURS. STORMS WILL BE CAPABLE OF A PRODUCING 50 TO
60 MPH WIND GUSTS...AND A TORNADO CANNOT BE RULED OUT. THE RISK FOR
HEAVY RAINFALL AND SEVERE WEATHER WILL BE GREATER AS YOU GO FARTHER
SOUTH INTO SOUTHERN MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL HEAVY RAINFALL IS POSSIBLE AS WE GO LATER INTO THE
WEEKEND AND EARLY NEXT WEEK. A SURFACE BOUNDARY WILL STALL OUT AND
COMBINE WITH ANOMALOUS MOISTURE TO POSSIBLY PRODUCE PERIODS OF HEAVY
RAINFALL OVER A LONG DURATION. PLEASE STAY TUNED TO FUTURE FORECASTS
FROM THE NATIONAL WEATHER SERVICE IN JACKSON.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS COULD BE NECESSARY TODAY.

ARZ074-075-MSZ018-019-025-034-035-111230-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-
618 AM CST THU JAN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND
PORTIONS OF NORTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL WILL LEAD TO MINOR FLOODING TODAY AND PERHAPS
LOCALIZED FLASH FLOODING. THERE WILL ALSO BE A POTENTIAL FOR A FEW
STRONG TO SEVERE THUNDERSTORMS AS WE GO INTO THE AFTERNOON HOURS.
STORMS WILL BE CAPABLE OF A PRODUCING 50 TO 60 MPH WIND GUSTS...AND A
TORNADO CANNOT BE RULED OUT. THE RISK FOR HEAVY RAINFALL AND SEVERE
WEATHER WILL GENERALLY BE GREATER AS YOU GO FARTHER SOUTH INTO
NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL HEAVY RAINFALL IS POSSIBLE AS WE GO LATER INTO THE
WEEKEND AND EARLY NEXT WEEK. A SURFACE BOUNDARY WILL STALL OUT AND
COMBINE WITH ANOMALOUS MOISTURE TO POSSIBLY PRODUCE PERIODS OF HEAVY
RAINFALL OVER A LONG DURATION. PLEASE STAY TUNED TO FUTURE FORECASTS
FROM THE NATIONAL WEATHER SERVICE IN JACKSON.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS POSSIBLE TODAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Local storm report, Jan 10, 8:11 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
811 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     FAYETTE                 31.71N 91.06W
01/10/2013                   JEFFERSON          MS   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

&&

AWEBER
Local storm report, Jan 10, 8:25 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
825 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     FLASH FLOOD      VICKSBURG               32.33N 90.87W
01/10/2013                   WARREN             MS   LAW ENFORCEMENT

            OLD HIGHWAY 27 AND PAXTON ROAD HAS BEEN BARRICADED OFF
            DUE TO WATER COVERING THE INTERSECTION.

&&

AWEBER
Local storm report, Jan 10, 8:31 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     TSTM WND DMG     1 SE PORT GIBSON        31.94N 90.97W
01/10/2013                   CLAIBORNE          MS   LAW ENFORCEMENT

            TREES DOWN ALONG NATCHEZ TRACE PARKWAY AND HWY 547.

&&

AWEBER
Local storm report, Jan 10, 8:34 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
834 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     NATCHEZ                 31.55N 91.39W
01/10/2013                   ADAMS              MS   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE AND SEVERAL MUD SLIDES.

&&

AWEBER
Local storm report, Jan 10, 8:47 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
847 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      CLAYTON                 31.72N 91.54W
01/10/2013                   CONCORDIA          LA   CO-OP OBSERVER

            7.20 INCHES OF RAIN RECORDED IN 24 HOUR PERIOD. HOUSES
            HAVE BEEN REPORTED WITH WATER STANDING IN THEM.

&&

AWEBER
Local storm report, Jan 10, 9:02 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
902 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      ANGUILLA                32.97N 90.83W
01/10/2013                   SHARKEY            MS   LAW ENFORCEMENT

            MINOR ROAD FLOODING. SOME RESIDENTS WERE REPORTING WATER
            TOUCHING THEIR HOMES.

&&

AWEBER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 11:48 PM CSTFlash Flood WarningJANAdams3 hr
Jan 10, 2:46 AM CSTFlash Flood WarningJANAdams, Jefferson7 hr
Jan 10, 4:04 AM CSTSpecial Weather StatementJANWarren26 min
Jan 10, 4:53 AM CSTSpecial Weather StatementJANSharkey32 min
Jan 10, 5:18 AM CSTSpecial Weather StatementJANIssaquena27 min
Jan 10, 5:34 AM CSTFlash Flood WarningJANClaiborne, Issaquena, Jefferson, Sharkey, Warren, Yazoo6 hr
Jan 10, 5:40 AM CSTSpecial Weather StatementJANYazoo30 min
Jan 10, 6:24 AM CSTFlash Flood WarningJANBolivar, Humphreys, Leflore, Sharkey, Sunflower, Washington and 1 more3 hr
Jan 10, 6:45 AM CSTTornado WarningJANAdams, Jefferson45 min
Jan 10, 7:22 AM CSTSpecial Weather StatementJANFranklin, Jefferson33 min
Jan 10, 7:36 AM CSTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson54 min
Jan 10, 8:14 AM CSTSevere Thunderstorm WarningJANCopiah, Hinds61 min
Jan 10, 9:19 AM CSTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln116 min
Jan 10, 9:46 AM CSTFlash Flood WarningJANAdams3 hr
Jan 10, 11:11 AM CSTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln2 hr
Jan 10, 11:24 AM CSTSpecial Weather StatementJANMarion41 min
Jan 10, 11:29 AM CSTFlash Flood WarningJANIssaquena, Sharkey, Warren, Yazoo2 hr
Jan 10, 12:15 PM CSTFlash Flood WarningJANMarion3 hr
Jan 10, 12:16 PM CSTAreal Flood WarningJANBolivar, Humphreys, Leflore, Sharkey, Sunflower, Washington4 hr
Jan 10, 12:26 PM CSTRiver Flood WarningJANHinds, Warren20 days
Jan 10, 12:28 PM CSTFlash Flood WarningJANHinds3 hr
Jan 10, 12:42 PM CSTAreal Flood WarningJANAdams6 hr
Jan 10, 1:22 PM CSTAreal Flood WarningJANIssaquena, Sharkey, Warren, Washington, Yazoo6 hr
Jan 10, 1:39 PM CSTAreal Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln6 hr
Jan 10, 2:16 PM CSTSevere Thunderstorm WarningJANForrest, Lamar44 min
Jan 10, 2:34 PM CSTSevere Thunderstorm WarningJANCovington, Jones56 min
Jan 10, 2:40 PM CSTSpecial Weather StatementJANNeshoba, Winston45 min
Jan 10, 3:04 PM CSTRiver Flood WarningJANFranklin19 hr
Jan 10, 3:17 PM CSTTornado WarningJANJones43 min
Jan 10, 3:41 PM CSTRiver Flood WarningJANSharkey11 days
Jan 10, 3:51 PM CSTTornado WarningJANClarke, Lauderdale54 min
Jan 10, 4:03 PM CSTTornado WarningJANClarke, Jasper, Jones42 min
Jan 10, 4:40 PM CSTSpecial Weather StatementJANClarke30 min
Jan 10, 5:35 PM CSTSpecial Weather StatementJANClay, Kemper, Lowndes, Noxubee25 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.